# SDR CA190308012

- Difficulty date: February 26, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 6,415 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633261
- Condition: Cracked
- Location: Tail Rotor
- Part time: 516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 600 HR INSP. IT WAS DISCOVERED THAT THE REAR FACING TAIL ROTOR LAMINATE HALF BEARING WERE WORN BEYOND LIMITS. (TC# 20190308012)
